The Best in Over-The-Counter Products
Products With Your Good Health in Mind
Sponsorships Built on the Pursuit of a Healthy Lifestyle
GoodSense® Extra Strength Acetaminophen, 500 mg Caplets
Compare to the active ingredient in Tylenol® Caplets, GoodSense® Extra Strength Acetaminophen 500 mg Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
All GoodSense products are available at Amazon.com
Many discounted GoodSense products are available through FactoryOTC.com